Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0


Comptes Rendus Mathématique
Volume 341, n° 12
pages 725-729 (décembre 2005)
Doi : 10.1016/j.crma.2005.10.013
Received : 23 September 2005 ;  accepted : 11 October 2005
Isotriviality of torsors over Laurent polynomial rings
Isotrivialité des torseurs sur les anneaux de polynômes de Laurent
 

Philippe Gille a , Arturo Pianzola b
a Laboratoire de mathématiques, bâtiment 425, université de Paris-Sud, 91405 Orsay, France 
b Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta T6G 2G1, Canada 

Abstract

We establish the isotriviality of torsors for Laurent polynomial rings in characteristic 0, and indicate an application to extended affine Lie algebras. To cite this article: P. Gille, A. Pianzola, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

The full text of this article is available in PDF format.
Résumé

Nous établissons lʼisotrivialité des torseurs sur les anneaux de polynômes de Laurent en caractéristique nulle et indiquons une application aux algèbres de Lie affines étendues. Pour citer cet article : P. Gille, A. Pianzola, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

The full text of this article is available in PDF format.


© 2005  Académie des sciences@@#104156@@